# SDR SWAA095606

- Difficulty date: August 28, 2009
- Submitted: September 1, 2009
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 22,524 hours, 12,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EEPLS COVER MISSING.  INSTALLED COVER PER MM.
